# SDR AALA20120310004

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 64,164 hours, 22,207 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - CREW REPORTED ELECTRICAL HAZE VISIBLE IN REAR OF AIRCRAFT ACCOMPANIED BY ELECTRICAL FUMES SMELL.  EMERGENCY DECLARED FLIGHT RETURNED SFO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ROW 30ABC POWER PORT POWER SUPPLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
